Has anyone had a problem with developing a rash from lisinopril?

Question is Closed Report Mark as Favorite

Answers (2)

17 Nov 2009

Itchiness and rash is a side effect of lisinopril. If is is bothersome and severe looking please see your doctor.

http://www.drugs.com/sfx/lisinopril-side-effects.html

http://www.drugs.com/lisinopril.html

I have read reviews of people who have experienced rash while using lisinopril. Please see link below.

http://www.drugs.com/comments/lisinopril/

Votes: +1

24 Nov 2009

I've had good luck with it... but I guess everyone reacts differently to everything. Definataly see your doctor. There are tons of high blood pressure medications out there so there's no need to put up with side effects.
Good Luck :-)

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Many of you mentioned it lowered your blood pressure. But did you have any side effects?

Such as weight gain, thinning hair, etc. My doctor wants to try me on this med because I have this rash and itchy skin around my eyes and patches on ...

2 answers 6 Jan 2010

Skin Rash - I have had an itchy rash with burning skin since July, why won't it go away?

I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, ...

1 answer 2 Oct 2011

I was diagnosed with COPD in 2006 and have been prescribed Avelox to treat my bronchitis when it?

... occurs - an average of once a year. I have never previously had any adverse reactions until recently I developed a rash around my eyes & face ...

2 answers 8 Mar 2012

Have severe skin rash. Is this medicine causing?

Lisinopril 40mg Hydrochlorothiazide 25mg Sam-E 400 mg Omeprazole This is my list of meds. I have rash only where sun exposed. On 60mg of Prednisone ...

2 answers 8 Jun 2014